Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Help us improve our website, chatbot and online community
We’d love your help to improve our digital services. It’s important to us that our website, chatbot and online community continue to support and provide information people with arthritis in the right way. We’re excited to be doing research to understand more about what’s working for you and what’s not so we can continue to improve what we’re doing.
You don’t need to be familiar with our digital services or a digital native to take part. The research will take one hour and will be run by a research consultancy SnapOut. Simply fill in the survey below to get involved. Together, we can continue to do more for people living with arthritis.

Fill in this survey to take part

Swelling and arthritis

shay19shay19 Posts: 5
edited 14. Nov 2011, 14:58 in Young people's community
hi everyone,

I wont bore you all with my arthritis history, so i'll cut a long story short, went to my rheumy for a follow up and she decided to give me a steroid injection in my bum cheek :oops: since then my 'severely affected joints' have swollen up, more so than they ever have before. I literally can not move my finger through the swelling. :sad:

has anyone ever experienced this? (The steroid injection and the increased swelling?) and if so, have you got any tips on how to reduce the swelling and the pain that comes with it.

Thankyou guys.

Comments

  • suzygirlsuzygirl Posts: 2,005
    edited 30. Nov -1, 00:00
    Hi, you need to get back in touch with the rheumy, or your rheumy nurse. I hope you get some relief soon.
  • shay19shay19 Posts: 5
    edited 30. Nov -1, 00:00
    thank you suzygirl. will give the nurse a ring in the morning.
Sign In or Register to comment.